# SDR DHL200080390C

- Difficulty date: January 29, 2000
- Submitted: March 24, 2000
- Operation: Air carrier
- Aircraft: N803DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46123
- System (JASC): 5244 · Accessory Compartment Doors
- Part: Access Door
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, ELECTRONIC COMPARTMENT COCKPIT NR 614 ACCESS PANEL CRACKED 1 INCH RT - LT LOWER EDGE.  PERFORMED STOP DRILL AND FABRICATED DOUBLER IAW SRM 53-2-0 PAGE 2P.  CLEANED, TREATED AND PRIMED INDICATED AREA IAW SRM 51-1-8 PAGE 11 & 12.  INSTALLED DOUBLER WITH SOLID RIVETS IAW SRM 51-1-21 PAGE 3.
